# SDR CA150512002

- Difficulty date: May 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 47,831 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE NR 2 OVER TORQUED IN FLIGHT & NP WAS HIGH AT APPROX 92%.  AS A PRECAUTION, ENG %2 WAS SHUTDOWN IN FLIGHT.  THE OVER TORQUE WAS BEYOND 70 PSI FOR AT LEAST 1 MINUTE.  NR 2 ENG WAS FEATHERED AT HIGH TORQUE VALUE.  OVER TORQUE INSPECTIONS HAVE BEEN COMPLIED WITH IAW MM 61-00-49 & MM 72-00-00 PAGE 649 & 71-00-00.  POWER SECTION & PROPELLER HAVE BEEN REPLACED.  THE AUTO FEATHER SYS IS UNDER INVESTIGATION BY MX AS THE CAUSE OF THE OVER TORQUE.  SIMILAR SITUATION OCCUR LAST SEPTEMBER ON SAME ACFT, SAME ENG REFER SDR 20141001007.  SDR WILL BE DOCUMENTED WITH RESULT OF THE INVESTIGATION.
